And now other places on my body are getting little patchy rash spots! I quit taking all my multivitamins and natural supplements weeks ago when this started, thinking that one of those might be the culprit. The rashiness calmed down somewhat on my face, but now it's back. Now I am beginning to think it has to be my Wellbutrin or my Buspar to be the root of my problem. I have taken these 2 together for over a year now. This morning my elbows started to feel itchy. I have never had this problem in the past when I was taking wellbutrin over the years, and I only take a low dose of Buspar. Has anyone else had this experience? I have an appt. with my dermatologist coming up in 2 weeks.
Hi, G Mc! Yes, but I doubt it was the same really. My rash symptoms were like yours but I went to see my PCP and it turned out to be psoriasis!!!
Regards and good luck, my friend. WC
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2015 • 1 answer
Alopecia - I take hydroxyzine, buspar, and wellbutrin. Which of these meds could be possible causes?
Updated 16 Sep 2018 • 10 answers
Updated 16 Sep 2017 • 3 answers
Updated 20 Nov 2017 • 2 answers
Updated 17 Feb 2018 • 2 answers